# SDR 2023F00255

- Difficulty date: August 16, 2023
- Submitted: August 22, 2023
- Operation: General aviation
- Make and model: Boeing 767-3S1
- Aircraft serial: 26608
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

INFLIGHT WE LOS FMA INDICATION + RTE 1&2 ON CDU. CORRECTIVE ACTION LRU: CLEANING FMC#1, FMC#2, CDU#1, CDU#2 IAW AMM 20-60-06. PERFORMED FIM 34-61 FAULT TREE 857 854 ON GROUND SYSTEM OK.
